A 21-year-old male asked:
hi, my question is. if i take zithromax (4 pills 250mg) on an empty stomach then after taking them have a few crackers will i feel okay? thank you for your time !
1 doctor answer
Dr. Robert Kwok answered
33 years experience Pediatrics
Maybe an upset tummy: Zithromax is a good antibiotic for treating a variety of common infections. However, it can cause nausea and tummy gurgling. A few people end up vomiting, while others have some looser stools. Of course, there are also patients who feel fine after taking Zithromax. In general, if one does not vomit out the medication, it will get digested and it will start working against the infection.
Answered on Nov 20, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month